Fever In Infants Aged 13 Months After Administration Of Vit. A?
Good night, my baby is 13m Is after vit administration. A can give fever side effects? My child was given vit earlier this morning. A from Posyandu, apart from that his child had difficulty taking a nap and tonight I checked his body temperature was 39 ° C (fever). What might be the effect of vit administration. A Wait for the answer yes, thank you. Regards, Asri
Hello Asri Thank you for asking HealthReplies.com
Provision of vitamin A in children is one of the government programs to support health where this gift is given to children aged 6 months to 5 years who are given free of charge. The function of vitamin A plays an important role in the development and performance of various body organs, such as the eyes, skin, growth, and immune system. Therefore this supplementation serves to prevent and treat vitamin A deficiency.
There are two types of vitamin A capsules, namely blue capsules with a dose of vitamin I 100,000 IU for infants aged 6 to 11 months and red capsules with a dose of vitamin A 200,000 IU for children aged 12 to 59 months and mothers in childbirth.
Vitamin A is a supplement or additional supplement, so that if taken properly it does not have dangerous side effects. Therefore the side effects of vitamin A are rare, here are some of the side effects:
If consumed in high doses, over the long term it can increase the risk of osteoporosis (especially in elderly women) and cause several other side effects in the form of:
Nausea and vomiting
Dry skin and lips
BAK becomes frequent especially at night
Fever is one of the side effects of vitamin A, but these side effects do not always occur in every child. If the child has a fever you can give paracetamol according to the recommended dosage based on the child's age or body weight.
However, if the fever does not improve for 2 - 3 days, and if the fever is accompanied by signs of dehydration such as dry lips, the child becomes fussy and does not want to suckle, eat and drink. And if body temperature reaches 39 degrees or more you should be able to consult a doctor at the nearest health facility.
That's all the answers from us, hopefully it will benefit you